MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. CONTOUR CURVED CUTTER STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. CONTOUR CURVED CUTTER STAPLER; STAPLE, IMPLANTABLE
Model Number CS40B
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unknown.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during the anterior colon resection the stapler cut but it did not staple.A new device was used to over sew and complete the procedure successfully.No patient consequences.

Brand Name
CONTOUR CURVED CUTTER STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
MDR Report Key14053015
Report Number3005075853-2022-02153
Device Sequence Number4603578
Product Code GDW
UDI-Device Identifier10705036012399
UDI-Public10705036012399
Combination Product (Y/N)N
PMA/510(K) Number
K040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS40B
Device Catalogue NumberCS40B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown